The analysis confirms markus's conjecture for meromorphic solutions to difference equations, suggesting new insights into algebraic independence.
The paper concerns the algebraic differential independence of meromorphic solutions of difference equation , where is a rational function with a certain condition. Based on ideas by Bank and Kaufman [Funkcial. Ekvac. 19 (1976), 53–63; Math Ann. 232 (1978), 115–120] and Wang and Yao [J. Differ. Equations. 412 (2024), 797–807], we confirm that Markus's conjecture holds in a more general form. Meanwhile, an example is given to show that the condition on is necessary.
No takes yet. Share an insight, caveat, or question.
Feng Lü (2025) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: